# SDR VNAA202404250005

- Difficulty date: March 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331041
- Condition: Dented
- Location: Bs 169-202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP PANEL SKIN BTW FS 169.00/ FS202.75 AND BL0.00/LBL5.50.   REPAIRED PER REO 690-53-11-1720 REV -- AND REO 670-51-00-085 REV - -
